# SDR UALA2013031901687

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 36,501 hours, 15,915 cycles
- Engine: Iae V2527A5
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4500039E
- Part serial: 119477
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILS TO START, HAVE IGNITION BUT NO FUEL.  FAULTED FUEL CONTROL. REMOVED AND REPLACED APU FCU.  OPS & LEAK CHECKED GOOD.
